# SDR FDEA201210183672

- Difficulty date: October 18, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N80051
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRY BAY PANEL 632BZ (RT WING) PANEL HAS DAMAGE TO 1 EA .2500 DIA BONDING HOLE.  REPAIRED IAW SRM 57-20-09, 51-70-06 PARA 5 B REV 106
